# SDR SWAA2024082826890

- Difficulty date: August 6, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 26,776 hours, 13,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SHELF PANEL LOOSE AT L/H DEFLECTION RIB<[01] REMOVED HARDWARE AND FASTENERS PER SRM 57-51-02-2R-4.;[02] REMOVED DAMAGE FROM UPPER CONTROL RIB TAB PER SRM 57-51-02-2R-4 AND DAMAGE FROM TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1.;[03] C/W DAMAGE REMOVAL AND FASTENER HOLE NDT INSPECTION PER SRM 57-51-02-2R-4 REPAIR 4 737 NDT PART 6;51-00-00 PROCEDURE 23  737 NDT PART 6;51-00-00 PROCEDURE 16;[04] REPAIRED DAMAGE ON UPPER CONTROL RIB TAB PER SRM 57-51-02-2R-4 AND DAMAGE ON TRAILING EDGE SUPPORT BEAM PER SRM 57-51-02-2R-1.;[05] C/W INSPECTION OF CORRECTIVE ACTION #4;[06] C/W INSPECTION
